An optimal algorithm for minimization of quadratic functions with bounded spectrum subject to separable convex inequality and linear equality constraints

DSpace/Manakin Repository

aaK citaci nebo jako odkaz na tento záznam použijte identifikátor: http://hdl.handle.net/10084/83754

Show full item record


Title: An optimal algorithm for minimization of quadratic functions with bounded spectrum subject to separable convex inequality and linear equality constraints
Author: Dostál, Zdeněk
Kučera, Radek
Date issue: 2010
Citation: SIAM journal on optimization. 2010, vol. 20, issue 6, p. 2913-2938.
Rights: © SIAM
URI: http://hdl.handle.net/10084/83754
ISSN: 1052-6234
1095-7189
DOI: 10.1137/090751414
URI: http://dx.doi.org/10.1137/090751414
Type: article
Document version: publishedVersion
Access rights: openAccess
Počet citací dokumentu:

Files in this item

Files Size Format View
SIAM-J-OPTIMIZ-2010-20-6-2913-dostal.pdf 315.3Kb PDF View/Open

This item appears in the following Collection(s)

Show full item record

Search DSpace


Advanced Search

Navigation

Browse

My Account

Statistics